# SDR SWAA2013111322346

- Difficulty date: November 8, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 21,458 hours, 12,781 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SIDE OF MAIN WW VERTICAL PRESSURE WEB CRACKED AT STATION 663, RBL 42.  REPAIRED WEB IAW EA.
